# SDR 2006UALA02079

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 65,064 hours, 8,150 cycles
- Engine: Pwa PW4056
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED AFT CARGO PIT FLOOR DAMAGED IN FLOOR, TWO AREAS.  TORQUE BOX PANEL PUNCTURED AT STA 1670,4 FT AND 5 FT RT OF CL APPROX 2" AND 4" HOLES.  ACCOMPLISHED INTERIM DOUBLER REPAIR WITH HI-SPEED TAPE PER UA-EVA-60652.ACCOMPLISHED REPAIR PER SRM.  SUSPECT CARGO LOADING DAMAGE CAUSED BY IMPACT OR FLIGHT IMPOSED LOADS.
